A characterization of rational elements by Lüroth-type series expansions in the $p$-adic number field and in the field of Laurent series over a finite field

Tom 122 / 2006

Vichian Laohakosol, Narakorn Rompurk Acta Arithmetica 122 (2006), 195-205 MSC: 11A67, 11J61, 11J72. DOI: 10.4064/aa122-2-4

Autorzy

  • Vichian LaohakosolDepartment of Mathematics
    Kasetsart University
    Bangkok 10900, Thailand
    e-mail
  • Narakorn RompurkDepartment of Mathematics
    Khon Kaen University
    Khon Kaen 40002, Thailand
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek